# SDR DLM88050292

- Difficulty date: May 24, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 48,495 hours, 39,429 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5887275501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CENTER WINDSHIELD BEGAN BUBBLING AT CRUISE 20 MINUTES INTO  THE FLIGHT.  AREA TURNED BLACK AND STARTED TO CRACK.  AIR TURNBACK TO CVG.  REPLACED WINDSHIELD.
